# SDR SWAA2021091003396

- Difficulty date: August 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK BODY STATION 663.75 VAPOR BARRIER APPROX LBL 14 AT MAIN WHEEL WELL COMPARTMENT ; 2021-368398 / [01] TOOL USED CALIPER: P/N:500-197-20 S/N:13083235 DUE DATE:18-AUG-21.; [02] HOT BONDER P/N HCS9200B-AV S/N 18196127 DUE DATE 11-DEC-21; [03] SCALE: P/N: SCA-301 S/N:AE-412120 DUE DATE:24-FEB-22; [04] TOOL USED SCALE P/N:SCA-301; S/N: AE-412133; DUE DATE: 24-FEB-22; [05] COMPLETED STEP 9. ITEM RII.; [06] REPAIRED VAPOR BARRIER LOCATED AT BS 663.75 APPROX. LBL 14 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10.; [07] RII ACCOMPLISHED :  REPAIRED VAPOR BARRIER LOCATED AT BS 663.75 APPROX. LBL 14 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10.
